Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What medication is useful in treating headaches ?

i was having very stress and tention for some for this i think i have developed headache ...after having this headache for one week...i consulted a doctor ..and he prescribed me NAPROSYN 250 for 5 days,PAN 40 for a week and TRYPTOMER 10 for 21 days...i had started to take those...but then i had heaviness in my head so after one week i stopped taking for past 2 days i am not taking those medicine...but i have still the heaviness in my what should i do now??? plzz help!!
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
first main treatment is to avoid stress.
Compromise certain condition in life for better living.
Go for positive living with friens,family and try to reduce your stress.
make your life active in other things that you like the most..
Otherwise consult psychiatrist for better guidance.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor